# SDR SWAA2023062049269

- Difficulty date: May 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME CRACKED AT FED HEADER FRAME<[01] ACCOMPLISHED REPAIR PER EA#M-22-153-01244 ON FAULT#TTG8Q00L4U7D;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
